Volume 26, Number 2
Preview Issue Next Issue

Purchase

Yuanming Wang and Benyu Guo

J. Comp. Math., 26 (2008), pp. 123-148

Preview Purchase PDF 0 54 Article preview

Purchase

M. Asch and S. M. Mefire

J. Comp. Math., 26 (2008), pp. 149-195

Preview Purchase PDF 0 56 Article preview

Purchase

Ming Wang and Weimeng Zhang

J. Comp. Math., 26 (2008), pp. 196-208

Preview Purchase PDF 0 54 Article preview

Purchase

Yanren Hou and Liquan Mei

J. Comp. Math., 26 (2008), pp. 209-226

Preview Purchase PDF 0 53 Article preview

Purchase

Li Wang and Yongzhong Song

J. Comp. Math., 26 (2008), pp. 227-239

Preview Purchase PDF 0 61 Article preview

Purchase

Junfeng Yin and Zhongzhi Bai

J. Comp. Math., 26 (2008), pp. 240-249

Preview Purchase PDF 0 49 Article preview

Purchase

Weifang Zhu, Jungong Xue and Weiguo Gao

J. Comp. Math., 26 (2008), pp. 250-258

Preview Purchase PDF 0 56 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80